# SDR CA190425025

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602545
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS589 FRAME BLENDED TO REMOVE SURFACE CORROSION IN A SMALL AREA ABOVE STGR 19L. (TC# 20190425025)
